Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (16) (Citation History)
· Refereed Citations to the Article
· SIMBAD Objects (179)
· NED Objects (180)
· Also-Read Articles (Reads History)
·
· Translate This Page
Title:
Periodicities in galaxy redshifts
Authors:
Croasdale, Martin R.
Publication:
Astrophysical Journal, Part 1 (ISSN 0004-637X), vol. 345, Oct. 1, 1989, p. 72-83. (ApJ Homepage)
Publication Date:
10/1989
Category:
Astrophysics
Origin:
STI
NASA/STI Keywords:
Cosmology, Galaxies, Red Shift, Monte Carlo Method, Periodic Variations
DOI:
10.1086/167882
Bibliographic Code:
1989ApJ...345...72C

Abstract

Using new data for unassociated galaxies with wide H I profiles and values of period and solar motion predicted by Tifft and Cocke (1984), a periodicity has been found which is significant at the conventional 5 percent level. Together with Tifft's work on galaxy pairs and small groups, this result appears to provide evidence in favor of the hypothesis that measured galaxy redshifts occur in steps of a little more than 72 km/s or a simple multiple of this period.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints